# SDR SWAA2021033154514

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR WEB SUPPORT ANGLE LOC AT (FUEL BOOST PUMP) UPPER SIDE APPROX WBL 94.24 AT RT WING.  REPLACED SUPPORT ANGLE AT FRONT SPAR WEB (FUEL BOOST PUMP) UPPER SIDE APPROX WBL 94.24 AT RT WING IAW DWG 112A2004 REV A AND DWG 116A3001 REV A B737-700 SRM 51-40-02 P/N USED (EXTRUSION) 7050-T7451AMS4050 PO 2021-124805.
